BibTeX record journals/jct/Johnson04

download as .bib file

@article{DBLP:journals/jct/Johnson04,
  author    = {J. Robert Johnson},
  title     = {Long cycles in the middle two layers of the discrete cube},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {105},
  number    = {2},
  pages     = {255--271},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.jcta.2003.11.004},
  doi       = {10.1016/j.jcta.2003.11.004},
  timestamp = {Sun, 02 Jun 2019 21:09:10 +0200},
  biburl    = {https://dblp.org/rec/journals/jct/Johnson04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics